# SDR SWAA2022030174179

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSANGER CABIN; STA 540; BL0 TO RBL 24; LATERAL FLOOR SUPPORT IS CRACKED ON INBOARD END. / REMOVED AND REPLACED THE PASSENGER CABIN; LATERAL FLOOR SUPPORT AT STA 540; BL 0 - RBL 24. IAW DWG 143A0060 REV B AND SRM 51-40-02 AND 51-40-05 ATAG WN7066
